# SDR HCMA066307

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2889
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Bearing
- Part number: 350A33215300
- Condition: Damaged
- Location: Tail Rotor
- Part time: 606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING DAMAGED BEYOND LIMITS AND THE T/R WILL NOT BALANCE.
